# SDR CALA2023021600465

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 11,515 hours, 1,171 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Drain
- Part number: NA
- Condition: Leaking
- Location: Sta 1500-1900
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WATER OVERFLOW FROM AFT GALLEY COFFEE MAKERS, REF LG 3760336, 3794116, POTABLE WATER LEAKED INTO AFT PIT AND OUT BELLY DRAIN, WITHIN 7 DAYS, ACCOMP. EC/RA 2011- 01000, GALLY SPILL, SECTION 2.B., INDEPTH CLEANUP, IN THE APPROXIMATE ARE FROM STATION 1500 TO BODY STATION 1900, BETWEEN BUTT LINE LT SIDE TO BUTT LINE CENTER. REFER TO ECRA 2011-01000 WITHIN 7 DAYS ACCOMPLISH ECRA 2011-01000 FOR GALLEY SPILL, TOMC-APPROVAL FROM SC1ELBYC COMMENT SECTION 2B, IN-DEPTH CLEANUP, IN THE APPROX AREA FROM STA 1500 TO STA 1900, FROM LEFT SIDE OF ACFT TO RIGHT SIDE OF ACFT FROM MAIN DECK FLOOR TO BELLY OF ACFT. OK TO CARRY FOR IN DEPTH CLEAN UP WITHIN 7 DAYS PER ECRA 2011-0100. AFTERWARDS CREATE DIP FOR SUPPLEMENTAL INSPECTION. RECORDS UPDATE...UK QC QC QC REVIEW QC REVIEWED TA: 7 DAYS...UK TOMCQC REV PERFORMED PERFORMED IN DEPTH CARGO COMPARTMENT CLEAN UP IAW ECRA 2011-01000 2. CORRECTIVE MEASURES B. IN-DEPTH CLEANUP BETWEEN STA 1500 TO STA 1900 BETWEEN LEFT SIDE BUTT LINE TO BUTT LINE CENTER.
